International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 6, Pages 409-413

Some results on maximal elements

Antonio Carbone

Dipartimento di Matematica, Università della Calabria, 87036 Arcavacata di Rende, (Cosenza), Italy

Received 31 December 1998

Copyright © 2000 Antonio Carbone. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove some results on maximal elements using the KKM-map principle.